A New Fixed Point Theorem and a New Generalized Hyers-Ulam-Rassias Stability in Incomplete Normed Spaces
Articles > Article · 2019
Authors: Maryam Ramezani, Özgür EGE, Manuel De la Sen
Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2019, vol 7, pp 1117-1117
DOI: 10.3390/math7111117
Summary
In this study, our goal is to apply a new fixed point method to prove the Hyers-Ulam-Rassias stability of a quadratic functional equation in normed spaces which are not necessarily Banach spaces. The results of the present paper improve and extend some previous results.